# SDR C2XA02IA109

- Difficulty date: May 14, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ICT-  FLIGHT 3796, THE CREW NOTED THAT THE LAV SMOKE DETECTOR LIGHT CAME ON INFLIGHT.  MAINTENANCE CLEANED CONNECTORS P8201 AND P8100, PERFORMED A OPERATIONAL CHECK OF THE LAV SMOKE DETECTION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
